A 46-year-old female asked:
Disclaimer

hyper cns past 3 months w/adrenaline surges that happen during the night/day. palpitations, weight loss, nervousness.. tsh is 131 bcuz of post-meno. is this hyperthyroidism? ft3&4 are ok. rt3 is high.

3 doctor answers
Dr. John Moranville
35 years experience Psychiatry
Hypo: Tsh of 131 suggests hypothyroidism, but your symptoms are more consistent with hyper. I would suggest seeing an endocrinologist.
Answered on May 7, 2013
1
1 thank
Dr. Victor Bonuel
37 years experience Internal Medicine
Symptoms suggest: Hyperthyroidism but TSH level suggest hypothyroidism. Get tested for pheochromocytoma as well .Follow up with your endocrinologist for comprehensive care!
Answered on Jun 10, 2014
4
4 thanks
Dr. Su Fairchild
23 years experience Integrative Medicine
Depends: Have thyroid antibodies been checked? Also adrenals need to be checked with 24 hr cortisol testing. Palpitations may be from adrenals trying to compensate for thyroid. More info on: http://sufairchild.com/ENDO/thyroid.htm
Answered on Oct 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old male asked:
Dr. Michael Roman
25 years experience Internal Medicine
Since: Labs are normal I don't believe your symptoms are due to the thyroid. See your doctor to find out cause. Further testing may help
1
1 thank
A 21-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Talk to doctor: What you described does not add up. You ought to discuss it with the doctor who prescribed synthroid. If you are not satisfied with that doctor, it is ... Read More
A 23-year-old female asked:
Dr. Carol Cheney
44 years experience Endocrinology
Yes and no: Your sx and the low TSH are all consistent with hyperthyroidism. However, the low raiu indicates that your thyroid gland is not taking up iodine. Th ... Read More
A 32-year-old female asked:
Dr. Tonya Fordham
21 years experience Family Medicine
Hyperthyroid: Need to be evaluated and there are several meds to help with symptoms til an etiology can be found. I hope you feel better soon.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month